# SDR IPXA2572884

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024122
- Condition: Dented
- Location: Bs 840 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO RT SIDE FRAME AT BS 840 AT S22R IS DENTED.     REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-07- 2R5.
